MAUDE Adverse Event Report: APOLLO ENDOSURGERY TISSUE HELIX; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY TISSUE HELIX; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number THX-165-028
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Abdominal Pain (1685); Perforation (2001)
Date of Event 06/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d4, h4 detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block e1 detailed initial reporter information was not provided to bsc.We completed a good faith effort to obtain the information.Because the initial reporter information is unknown at this time, we are unable to provide the complete initial reporter specific information.Block h6 device code a150207 is being used to capture the reportable event of helix failure to remove.Imdrf f19 is being used to capture the reportable event of surgical intervention.Imdrf f08 is being used to capture the reportable event of hospitalization or prolonged hospitalization.Imdrf f1001 is being used to capture the reportable event of cancelled/rescheduled procedure.
 
Event or Problem Description
Procedure summary: it was reported to boston scientific corporation that a tissue helix was used during an endoscopic sleeve gastroplasty procedure performed on (b)(6) 2025.Event summary: during the procedure, the helix got sucked and disappeared in the mucosa.Two days post- procedure the patient presented abdominal pain.The patient was scheduled for a followed up and it was discovered that there was a small perforation, the perforation was sutured.Patient status: there were patient complications as a result of this event, small perforation.The patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
TISSUE HELIX
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
APOLLO ENDOSURGERY COSTA RICA S.R.L
alajuela, 02
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22418756
Report Number3005099803-2025-03201
Device Sequence Number8817981
Product Code OCW
UDI-Device Identifier20811955020685
UDI-Public(01)20811955020685
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K181141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHX-165-028
Device Catalogue NumberTHX-165-028
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Initial Report FDA Received Date07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown